# SDR COMA0160468

- Difficulty date: July 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 11,987 hours, 11,268 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 6013350061
- Part serial: NA
- Condition: Cracked
- Part time: 11,987 hours, 11,268 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND IN ENGINE SUPPORT BEAM LOWER WEB BETWEEN F.S. 640.0 - 625.30 ON LEFT HAND AND RIGHT HAND SIDES.REPAIRED CRACKS I/A/W REO 601R-53-61-366 REV B AND WVAC E.O.'S 601R-53-2560-1A AND 601R-53-2545B.
